Alert archive / New Mexico / Dust Storm Warnings in 2021
Dust Storm Warning 2, NWS El Paso, TX
NWS El Paso, TX issued this dust storm warning at Jul 6, 2021, 5:22 PM MDT for Hidalgo County, New Mexico. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2021, 5:22 PM MDT (23:22 UTC)
- Expired
- Jul 6, 2021, 6:15 PM MDT
- In force
- 53 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
County Hidalgo County, NM
The radar
The Tucson radar (KEMX), 169 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 11.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1672 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
426
WWUS54 KEPZ 062322
DSWEPZ
BULLETIN - EAS ACTIVATION REQUESTED
Dust Storm Warning
National Weather Service El Paso TX
522 PM MDT Tue Jul 6 2021
NMC023-070015-
/O.NEW.KEPZ.DS.W.0002.210706T2322Z-210707T0015Z/
Hidalgo NM-
522 PM MDT Tue Jul 6 2021
The National Weather Service in El Paso has issued a
* Dust Storm Warning for...
Northwestern Hidalgo County in southwestern New Mexico...
* Until 615 PM MDT.
* At 522 PM MDT, an area of blowing dust was over Steins.
HAZARD...Less than a quarter mile visibility with strong winds up
to 45 mph.
SOURCE...Detected by National Weather Service meteorologists.
IMPACT...Dangerous life-threatening travel.
* This includes Interstate 10 in New Mexico between mile markers 1
and 21.
Locations impacted include...
Steins, Lordsburg, Road Forks, Lordsburg Playa, Shakespeare and
Pyramid Mountains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dust storms lead to dangerous driving conditions with visibility
reduced to near zero. If driving, avoid dust storms if possible. If
caught in one, pull off the road, turn off your lights and keep your
foot off the brake.
&&
LAT...LON 3248 10905 3247 10873 3219 10873 3219 10905
TIME...MOT...LOC 2322Z 180DEG 0KT 3234 10890
$$
CRESPOWhat forecasters said that day
The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this dust storm warning went out at Jul 6, 1:34 PM MDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jul 6, 1:34 PM MDT, 3 hours 48 minutes before
Area Forecast Discussion National Weather Service El Paso TX/Santa Teresa NM 134 PM MDT Tue Jul 6 2021 .SYNOPSIS... Afternoon monsoonal thunderstorms will continue today and tomorrow. However, Thursday and Friday our storm chances diminish as a brief surge of drier, continental air enters the region. By Saturday, the moisture returns and so do our storm chances for the remainder of the weekend into early next week. Temperatures will take a brief dip where most of the region will see upper 80s on Wednesday, but we will steadily increase back into the 90s for the rest of the period. && .DISCUSSION... .SHORT TERM...Rest of Today through Tomorrow... Another busy day is underway here in the Borderland. High pressure remains overhead with the center of the high located over southern Utah/Nevada. We are positioned on the eastern edge of the high allowing northerly flow to pull disturbances down into our area. That's what's happening today along with plentiful moisture at the surface, with PW values ranging from 1.25-1.5". Current radar as of 130pm shows showers and storms starting to become a bit more numerous across the Sacramento Mountains and the Black Range. What appears to be a residual weak MCV from overnight convection has been slowly moving south through east El Paso/west Hudspeth Counties so far today. That has resulted in showers and storms being able to pop up in Hudpseth County early this afternoon. CAPE values are currently sitting around 500-1500 J/kg per the latest analysis, with the highest values across eastern areas. There's also a bit more shear than yesterday, so some stronger storms will be possible through the rest of today. The main threat with any storm that develops today will be heavy rain that could lead to flash flooding, particularly in portions of the Sacramento Mountains where heavy rain has fallen for the last few days. Additionally, if stronger storms do form, small hail and gusty winds will also be potential hazards. High resolution models show more storms developing across the area over the next several hours and moving to the south. It looks like the areas most likely to see storms will be well east of the Rio Grande valley and areas to the west of Deming. The HRRR is back and forth on if El Paso will see any activity this evening; the latest run says something might skirt the far eastern side later this afternoon, so kept PoPs elevated for the city. The HRRR and RAP are also persistent with showing a larger outflow pushing westward from storms in Otero/Hudspeth County and affecting El Paso/Las Cruces and possibly all the way up to T-or-C between 4-6pm. If this occurs, expect gusty easterly winds and maybe some patchy blowing dust. This outflow could also develop additional storms due to the abundance of moisture at hand. Models have the activity starting to dissipate after sunset, though some scattered showers and isolated thunder will likely persist into the early overnight hours. However, the trend with each hi-res model run for overnight convection has been less and less. I think we'll see some additional rain overnight, which is why I left PoPs in for most of the area, however, I don't think it will be quite as widespread as originally thought. The main question is if the remnants from a convective complex in ABQ's area will make it down into our northern zones just before sunrise, similar to what happened this morning. Looking ahead into the daytime hours of Wednesday shows a fairly similar set up to today. The high will remain centered to our northwest, though the biggest change will be that we may see our flow aloft turn a bit more northeasterly. That won't have much affect us on though aside from a slight shift in storm motion - which will be more southwesterly tomorrow afternoon. CAPE values don't look to be quite as high as today, in the 400-800 J/kg ballpark. PWs won't change much, staying put in the 1.3-1.5" range allowing for heavy rainfall to once again be a likely threat. In terms of storm coverage, expect the first cells to develop over the mountains around mid-day, as we've been seeing lately. Activity will then try and move to the southwest into portions of the lowlands. The NAM Nest and previous long-range run of the HRRR both show the western lowlands being the favored location for afternoon activity other than the mountains. Regardless, expect outflow boundaries to move throughout the Borderland creating wind shifts, spotty gusty winds, and perhaps even some additional storm development. Hi-res models then agree in a quiet overnight period due to drier air beginning to move in as the upper high shifts a bit more to the east. && .LONG TERM... High pressure aloft over the U.S. Southwest will slowly progress eastward back over the Four Corners on Thursday and cut off the tap of anomalously high moisture that has lingered over southern New Mexico and far west Texas for the past week. This stronger influence of the upper high will bring a combination of subsident mid level flow and more marginal moisture parameters as precipitable water values dip below 1.0". Thus, much more stable atmospheric conditions are expected Thursday and Friday as capping inversions suppress the majority of convective activity over the borderland. Most locations will stay dry the second half of the week, with mentionable PoPs limited primarily to mountain zones and the Gila Wilderness. A stray shower or two will be possible in those areas, but the risk of flooding rains will not be there. Temperatures should warm in response to the sunnier skies, eventually returning to near climate normals by Friday. Lowland highs will reach the mid-to-upper 90's under light east surface winds. A shortwave trough will enter the Central Plains on Saturday and quickly push the upper high back westward toward Las Vegas. A return of more favorable thunderstorm conditions looks to quickly return over the weekend, with Lifted Indices of -1 to -3 suggesting a marginally unstable environment and scattered showers and thunderstorms across much of the region each afternoon. Much like the past few days, rain chances will focus over mountainous terrain, with more isolated late-evening storm chances along the desert floor. Matched the NBM solution fairly closely for PoPs, but did increase QPF from WPC guidance quite a bit. Localized flooding will be the main hazard, but a few strong storms may occur with small hail and gusty winds. Lowland highs will settle back down to the upper 80's/lower 90's by next Monday, as the North American Monsoon season surges onward. && .AVIATION...18Z TAF CYCLE SHRA/TSRA are expected to develop and move north to south through the area this afternoon. A group of SHRA is located east of ELP currently and should move out over the next hour or two. Cumulus clouds are building over the higher terrain of the Gila region and Sacramento Mountains with isolated SHRA beginning to develop. Activity should become more widespread in the mountains by 19/20Z. Confidence is lower for TS impacts at the terminals this afternoon, though DMN and perhaps ELP look to have the best chance. +RA and brief VIS restrictions of 2-4SM will be the main threats with these storms. Gusty outflow winds up to 40KT may also be possible. SHRA/TSRA will likely continue into the overnight period, so included VCSH for most terminals between 03-09Z. CIGs will generally be SCT-BKN060-100 BKN120-200 through the period. Outside of storms, winds will be east/southeasterly AOB 12KT. && .FIRE WEATHER... Scattered to numerous showers and thunderstorms are expected across the area both this afternoon and Wednesday. Expect storms to initially develop across the mountains, then drift south/southwest into portions of the lowlands. The main threat with these storms will be heavy rainfall leading to areas of flash flooding. Burn scars will continue to be at a much higher risk for flooding. Occasional gusty, erratic winds could also be possible from outflow boundaries moving through. Min RHs will generally be 35-40 percent this afternoon and Wednesday, with overnight recoveries above 75 percent tonight. Drier air will push in for Thursday cutting off storm chances to the area. If there is a slight chance of a storm anywhere, it'll be across the Gila region, but it's a low chance. Min RHs will fall to 25 percent on Thursday and to 20-25 percent on Friday. Slightly better storm chances may return to the Gila on Friday, but elsewhere should remain dry. Moisture begins to creep back in for the weekend resulting in more widespread storm chances each afternoon, though the best chances will stay in the mountains. Min RHs will gradually return to around 25-30 percent with overnight recoveries of 60-70 percent by the end of the week. Winds look to remain east/southeasterly and fairly light, except in and around thunderstorms. Vent rates will be Fair to Good. && .PRELIMINARY POINT TEMPS/POPS... El Paso 73 88 71 94 / 30 30 0 0 Sierra Blanca 66 86 63 86 / 20 10 0 0 Las Cruces 70 86 67 92 / 30 40 0 0 Alamogordo 67 85 65 90 / 30 50 10 0 Cloudcroft 51 64 48 70 / 60 60 10 0 Truth or Consequences 70 87 68 92 / 40 40 10 0 Silver City 63 81 62 86 / 50 50 30 0 Deming 70 89 65 92 / 50 40 10 0 Lordsburg 71 90 67 92 / 50 30 20 0 West El Paso Metro 74 88 71 94 / 30 30 0 0 Dell City 67 89 67 91 / 10 20 0 0 Fort Hancock 71 91 69 94 / 10 20 0 0 Loma Linda 66 82 65 85 / 30 30 0 0 Fabens 73 90 70 94 / 30 20 0 0 Santa Teresa 71 87 67 91 / 30 30 0 0 White Sands HQ 71 86 70 89 / 30 40 0 0 Jornada Range 67 86 67 90 / 30 40 0 0 Hatch 70 88 68 92 / 50 40 0 0 Columbus 70 89 69 91 / 40 30 0 0 Orogrande 68 85 67 89 / 30 40 0 0 Mayhill 56 72 54 79 / 60 60 10 0 Mescalero 55 73 52 80 / 60 60 10 0 Timberon 53 72 52 77 / 40 60 10 0 Winston 58 81 57 86 / 60 50 20 0 Hillsboro 65 84 64 89 / 40 50 20 0 Spaceport 67 85 66 90 / 40 40 10 0 Lake Roberts 56 81 57 88 / 50 60 40 20 Hurley 64 84 61 89 / 40 50 30 0 Cliff 63 89 58 95 / 40 50 40 20 Mule Creek 61 87 62 90 / 30 50 40 20 Faywood 66 82 64 87 / 50 40 20 0 Animas 69 90 65 92 / 50 30 20 0 Hachita 69 88 65 90 / 40 30 10 0 Antelope Wells 67 87 66 89 / 50 40 10 0 Cloverdale 66 85 64 87 / 50 40 20 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && 32-Pegram/30/32
Hazardous weather outlook, Jul 6, 9:27 AM MDT, 7 hours 55 minutes before
Hazardous Weather Outlook National Weather Service El Paso TX/Santa Teresa NM 927 AM MDT Tue Jul 6 2021 NMZ401>417-TXZ418>424-071530- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 927 AM MDT Tue Jul 6 2021 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms are expected across the Borderland today. Storms should develop over the Gila region and Sacramento Mountains by mid-day before drifting into portions of the lowlands. Storm motion today is expected to be generally from north to south. The main hazard with these storms will once again be locally heavy rainfall that could lead to areas of flash flooding. Rain amounts may exceed 2 inches per hour in some of the storms, which may quickly make back country roadways and low water crossings impassable. Hikers and campers should take proper precautions from the threat of lightning and running water. As activity pushes into the lowlands this afternoon, gusty outflow winds up to 40mph will be possible, potentially resulting in loose outdoor objects being blown around. Showers and storms look to continue into the late evening and early overnight period before gradually dissipating by Wednesday morning. Remain alert if driving at night as flash flooding is harder to see in the dark. If you do encounter water running across or ponding on the roadway, be sure to turn around, don't drown as you never know just how deep the water is or what the structure of the road is like underneath the water. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Daily storm chances will continue for most of the period. The exception will be on Thursday as drier air pushes into the region and cuts off most storm chances. Moisture will start to return on Friday, though storm coverage will remain more limited to mountain areas. Otherwise, expect the typical pattern to persist with storms initially developing in the mountains, then moving into portions of the lowlands. Heavy rainfall leading to flash flooding will be the main hazard with these storms. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed, however spotters are encouraged to submit reports of severe weather and flooding if it occurs. Pegram
In the hours before
Local storm report, Jul 6, 3:49 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
349 PM MDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM FLOOD 1 S THREE RIVERS 33.30N 106.07W
07/06/2021 OTERO NM PUBLIC
REPORT FROM MPING AND SOCIAL MEDIA:
RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
&&
FKSpecial weather statement, Jul 6, 4:16 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service El Paso TX
416 PM MDT Tue Jul 6 2021
NMZ413-TXZ418>420-062300-
Southern Tularosa Basin NM-Eastern/Central El Paso County TX-
Northern Hudspeth Highlands/Hueco Mountains TX-
Western El Paso County TX-
416 PM MDT Tue Jul 6 2021
...SPECIAL WEATHER STATEMENT...
At 414 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Chaparral, moving southwest at 15 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
West El Paso, Central El Paso, East El Paso, Northeast El Paso, Far
East El Paso, Mission Valley, Chaparral, Fort Bliss, Biggs Field,
Fort Bliss Northeast, Homestead Meadows and Franklin Mountains State
Park.
This includes the following highways...
Interstate 10 in Texas between mile markers 8 and 11, near mile
marker 15, and between mile markers 20 and 30.
Highway 54 in New Mexico between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3172 10637 3173 10638 3175 10642 3176 10646
3175 10648 3187 10660 3207 10625 3193 10611
3171 10636 3171 10637
TIME...MOT...LOC 2214Z 050DEG 15KT 3195 10629
CRESPOLocal storm report, Jul 6, 4:34 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
434 PM MDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HEAVY RAIN 1 WNW SILVER CITY 32.79N 108.29W
07/06/2021 M0.90 INCH GRANT NM TRAINED SPOTTER
RAINFALL IN 20 MINUTES.
&&
FKSpecial weather statement, Jul 6, 4:55 PM MDT, 27 minutes before
Special Weather Statement National Weather Service El Paso TX 455 PM MDT Tue Jul 6 2021 NMZ401>404-407-062345- Southern Gila Foothills/Mimbres Valley NM- Southern Gila Highlands/Black Range NM- Southwest Desert/Mimbres Basin NM-Upper Gila River Valley NM- Southwest Desert/Lower Gila River Valley NM- 455 PM MDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT AND WEST CENTRAL LUNA COUNTIES UNTIL 545 PM MDT... At 455 PM MDT, Doppler radar was tracking a strong thunderstorm near White Signal, moving south at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... White Signal and Tyrone Mine. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3265 10839 3263 10818 3229 10809 3231 10848 TIME...MOT...LOC 2255Z 006DEG 17KT 3257 10830 CRESPO
Local storm report, Jul 6, 5:06 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
506 PM MDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HEAVY RAIN 3.5 SSE SILVER CITY 32.74N 108.24W
07/06/2021 M0.78 INCH GRANT NM TRAINED SPOTTER
20 MINUTE RAINFALL AMOUNT. PONDING OF WATER
AND ARROYO NEAR HOUSE HAS RUNNING WATER.
&&Special weather statement, Jul 6, 5:17 PM MDT, 5 minutes before
Special Weather Statement National Weather Service El Paso TX 517 PM MDT Tue Jul 6 2021 NMZ404-405-070000- Lowlands of the Bootheel NM- Southwest Desert/Lower Gila River Valley NM- 517 PM MDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HIDALGO COUNTY UNTIL 600 PM MDT... At 517 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Steins, moving south at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Cotton City, Steins, Road Forks and Lordsburg Playa. This includes Interstate 10 in New Mexico between mile markers 1 and 12. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3244 10905 3243 10888 3208 10885 3209 10905 TIME...MOT...LOC 2317Z 003DEG 14KT 3236 10899 CRESPO
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:13 PM MDT | Areal Flood Advisory | EPZ | Grant, Hidalgo, Luna | 2 hr |
| Jul 5, 7:48 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 117 min |
| Jul 5, 8:06 PM MDT | Special Weather Statement | EPZ | Hidalgo | 39 min |
| Jul 5, 8:15 PM MDT | Special Weather Statement | EPZ | Doña Ana | 30 min |
| Jul 5, 9:36 PM MDT | Areal Flood Advisory | EPZ | Otero | 114 min |
| Jul 5, 10:48 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 117 min |
| Jul 6, 1:26 PM MDT | Areal Flood Advisory | EPZ | Otero | 2 hr |
| Jul 6, 1:29 PM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Jul 6, 1:35 PM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Jul 6, 2:13 PM MDT | Flash Flood Warning | EPZ | Otero | 3 hr |
| Jul 6, 2:19 PM MDT | Flash Flood Warning | EPZ | Otero | 3 hr |
| Jul 6, 2:46 PM MDT | Areal Flood Advisory | EPZ | Grant | 119 min |
| Jul 6, 2:52 PM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Jul 6, 3:00 PM MDT | Special Weather Statement | EPZ | 45 min | |
| Jul 6, 3:10 PM MDT | Areal Flood Advisory | EPZ | Grant | 3 hr |
| Jul 6, 3:22 PM MDT | Special Weather Statement | EPZ | Grant | 38 min |
| Jul 6, 3:37 PM MDT | Areal Flood Advisory | EPZ | Otero, Sierra | 3 hr |
| Jul 6, 3:58 PM MDT | Areal Flood Advisory | EPZ | Grant, Hidalgo | 3 hr |
| Jul 6, 4:08 PM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
| Jul 6, 4:29 PM MDT | Areal Flood Advisory | EPZ | Grant | 3 hr |
| Jul 6, 4:55 PM MDT | Special Weather Statement | EPZ | Grant | 50 min |
| Jul 6, 5:17 PM MDT | Special Weather Statement | EPZ | Hidalgo | 43 min |
Nearby
Dust Storm Warnings in New Mexico, 2021Every dust storm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.